MathSciNet Relay Station
MathSciNet bibliographic data
MR2296305 26D10 (26D15 35J40 46E35)
Tertikas, A.; Zographopoulos, N. B. Best constants in the Hardy-Rellich inequalities and related improvements. Adv. Math. 209 (2007), no. 2, 407–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement